MAUDE Adverse Event Report: MEDTRONIC MEXICO NC SPRINTER RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC SPRINTER RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCSP27515X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was intended to use a nc sprinter rx balloon.It was reported that the balloon did not deflate at the lesion site during a subsequent inflation.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: it was intended to use a nc sprinter rx balloon to treat a lesion in the mid lad with 75% stenosis and no tortuosity.The device was inspected before use with no issues noted.There was no difficulty removing the device from the protective sheath or to remove the packaging stylette.Negative prep was performed.No resistance was noted when advancing the device to the lesion.A 50/50 concentration of contrast/saline was used.No difficulties were noted during inflation of the device.No deflation difficulties were noted until after the third inflation.Inflation pressure of 10, 12 and 14 atm were applied to each inflation.The device was not moved or repositioned while inflated.The balloon was removed from the patient by a manual pull with no difficulty experienced and no intervention required to removed the device.No patient injury was reported.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: the balloon folds were open, and the balloon was deflated.The proximal balloon bond was deformed.The transition shaft was severely stretched.No damage was noted to the distal tip.It was not possible to perform deflation testing due to the damaged balloon bond and the stretched transition shaft.No damage was noted to the remainder of the device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC SPRINTER RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key12265953
Report Number9612164-2021-02972
Device Sequence Number20099073
Product Code LOX
UDI-Device Identifier00643169282377
UDI-Public00643169282377
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model NumberNCSP27515X
Device Catalogue NumberNCSP27515X
Device Lot Number222179285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/17/2021
10/04/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/15/2021
10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight114